# SDR SWAA2023050443333

- Difficulty date: April 30, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,462 hours, 38,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS OUT AT 23ABC; 22DEF; AND 14ABC<[01] R AND R AFT LEFT BATTERY PACK AND BATTERY PACK CHARGER IAW MM 33-51-06;[02] R/R AFT L/H EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-06. FOUND WIRES CROSSED AT STA 850 R/H BULLNOSE LIGHT. CONNECTED AND SECURED WIRES PER WDM 33-51-14
